# SDR ASOA200901256

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FS 559 BULKHEAD WEB AND FRAME CAP ANGLE INSP AN INDICATION WAS NOTED AT THE LT WEB VERTICAL POST BL 18, WL 52 AT CHEM MILL RADIUS APPROX .20 IN LENGTH AND 40 PERCENT F.S.H. FAILS NDT.  REPAIRED FS 559 BULKHEAD WEB BETWEEN LBL 9 AND LBL 18 POST IAW REO 601R-53-41-609 DEVIATION.  COMPLIED WITH EC/TC REO 601R-53-41-609 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV.A.
